RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 45, Issue 3  


Conjugacy of a group action to its inverse
O. N. Ageev
3
The finite basis question for varieties of semigroups
M. V. Volkov
12
Distribution of polynomial coefficients, congruent modulo $p^N$
N. A. Volodin
24
Absolute and conditional convergence of series in Franklin systems
G. G. Gevorkyan
30
Lower semicontinuous extension of the fundamental problem of calculus of variations
F. V. Guseinov
43
Plane poisson manifolds and finite-dimensional pseudogroups
M. V. Karasev
53
Intuitionistic theory of functionals of a high type
F. R. Kashapova
66
A minimal dimension polynomial of the extension of a field that is given by a system of linear differential equations
M. V. Kondrat'eva
80
Analogs of Carleman's formula for classical domains
A. M. Kytmanov, T. N. Nikitina
87
Operator norms of submatrices
A. A. Lunin
94
One class of extremal geometric constants and their applications
A. F. Sidorenko, B. S. Stechkin
101
Certain sufficient criteria for the boundedness of analytic functions or their belonging to the Smirnov class
G. Kh. Sindalovskii
108
Factors of a descending central series
I. R. Shafarevich
114

Brief Communications
The Cremona group and dynamical systems
A. P. Veselov
118
A conjecture on the formation of the structure of a front of a shock wave
V. P. Maslov
120
Averaging parabolic differential equations with random coefficients
D. V. Semenov
123
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019